Jump to content
CrazyBoards.org

spokety

Member
  • Content Count

    40
  • Joined

  • Last visited

About spokety

  • Rank
    Member

Recent Profile Visitors

1,796 profile views
  1. How can you say it's depression when I never felt like this until I got meds? Theres other people out there who've had the same thing happen to them there all over the internet. I didn't even feel this way until I got anti-psychotics. I'm not on meds.
  2. They work with paranoia and stuff, but the side effects are terrible: - Inability to experience pleasure, joy, happiness, sadness, or any type of emotions. - No motivation, willpower, or desire to do anything. - Zero sex drive. - No appetite and never feel truly hungry anymore. Can go for days without food and when I do eat it tastes like plastic - Extreme boredom. Nothing I do can change this. - Can't read anything longer then a couple of sentences. Can't understand TV show or movies. - Memory problems. Both short term and long term - Music sounds fla
  3. But just because it didn't work for me doesn't mean it wont work for you guys. There are plenty of people out there who use Seroquel for example successfully, but for me it was torture. Ya it's pretty bad. I've been off of it for a couple of months since I was last hospitalized. I got off of of the first time a couple of years ago but I kept getting re hospitalizing. How about you?
  4. Why would a meds list make a difference? I've tried like 7 different and they've all affected me the same way.
  5. Hello spokety here. I'm a sufferer of neuroleptic (anti-psychotic) induced "anhedonia." I don't enjoy anything anymore, I don't feel pleasure. I don't feel happiness, sadness, excitement, anger, or any other emotions. I've lost my libido (sex drive) completely. I'm not able to understand movies I watch, or read books anymore. Food doesn't taste nearly as good anymore. I have no energy or desire to do anything, I have lost all my physical strength and stamina, I can't laugh, can't cry, can't sing or dance anymore, and I can't enjoy music. I'm sick of living but I'm too afraid to commit
  6. Hey bro, i have the same problem due to anti-psychotics. It's torture looking at pictures of beautiful women all day and not being able to be aroused in any form. I'm curious do you have any other side effects because I have many. It's made me suicidal as well. Actually I'm surprised I haven't committed suicide already since I've been going through this for 4 years.
  7. Hey Narshe81, I hope you are doing better, I am not. I've been suffering for 4 years. I don't want to live anymore either but I am too afraid to kill myself also. I really feel like we need to come together and protest this violation of human rights that allows doctors to force medication against your will. We need to all move to one place, whether it's America or Russia or wherever and really start a protest. We need to educate people about what's going on. The problem is most people will say "oh your just depressed" or whatever but we have no other option. Sitting at home all day is
  8. I have tried a lot but I'm convinced my body has a chemical reaction to anti-psychotics that puts me in a state of torture. I don't think any anti-psychotic will change this feeling. I've been off meds for a while now and I still feel the same which proves that I've been damaged somehow by the medicine.
  9. Hello there, my name is Spokety. I"m having trouble dealing with my paranoia. I've been hospitalized way too many times in the past couple of years, especially recently. My symptoms are hard to treat because I'll have 0 paranoia and delusions for months and then all of a sudden I'll believe all these things and next thing I know I'm in a hospital. I've ran down the street naked a couple of times as a "protest" for what I believed was a government that was purposely trying to torture me using anti-psychotics. Another time I tried to go to jail by assaulting a woman in a grocery store. It
  10. I know he said at one point it wasn't helping to post so he would stop posting but I'm just curious because I doubt he recovered or else he would have posted something saying he recovered.
  11. Does anyone know what happened to Narshe81? Did he commit suicide? I'm really curious to find out.
  12. It's not depression, I should have added that in the description. I've had depression before and I know what that feels like more importantly. This side effect happened overnight, it was a drastic change from medication numbness to a permanent feeling of numbness that did not change at all throughout the day.
  13. Hello there I am a victim of a horrible side effect of Saphris, called anhedonia. It pretty much strips you of every emotions and every pleasure you can feel. It's living torture. I took the medicine for a year and half even after I got this side effect, which was obviously the worst decision I could have make. I got off of it finally and I'm waiting desperately to get my emotions back. I've been of of it for 2 months or so. I've found very few people who have this side effect one persons name is Narshe81 but he stopped posting online so I don't know what happened to him. It's not the i
  14. Sounds like you are experiencing a lot of emotions: anger, sadness, and fear. Sure those are all negative emotions, but I actually miss those feelings as hard as it may seem for you to believe. I have lost all emotions due to illness or my anti pscyhotics, my doctor has diagnosed me with negative symptoms of schizophrenia, which are notoriously impossible to treat. I feel nothing happiness, sadness, excitement, anger, I feel absolutely nothing, I don't enjoy anything, I don't gain pleasure from anything. I am completely numb and emotionless. I am a zombie, a robot, I feel like I'm dead.
×
×
  • Create New...